# SDR ANCF2019042601

- Difficulty date: April 26, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N691AV
- Make and model: Airbus A319-115
- Aircraft serial: 3691
- Engine: Cfmint CFM565B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B73
- Part serial: 699103
- Condition: Abnormal
- Location: Right
- Part time: 34,787 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABR 6. DURING TAKE OFF EGT ON ENGINE #2 OVERLIMIT 970° UNTIL THE TRUSH REDUCTION. CORRECTIVE ACTIONS: ABR 7. IN ACCORDANCE WITH TSM 77-00-00-810-849-A STEP 4.A.1 AND AMM 72-00-00-200-008 STEP 4.B.1 AND 3 THE POWER RANGE WHERE THE ENGINE OVERTEMPERATURE OCCURED WAS IN B AREA, AND AMM 72-00-00-200-008 STEP 4.B.3.A THE BOROSCOPE PORTS OF THE HPT AND LPT WERE REMOVED IN ACCORDANCE WITH AMM 72-52-00-290-005-A BOROSCOPE INSPECTION OF HPT AND LPT WAS PERFORMED. FOR RESULTS SEE NDT REPORTS GL0124-19 AND RL176-19. IN ACCORDANCE WITH AMM SUBTASK 72-54-00-410-066-A PORTS S16,S18,S19 AND S20 WERE INSTALLED. IN ACCORDANCE WITH AMM 74-21-30-420-053-A THE RT IGNITER PLUG WAS INSTALLED. IN ACCORDANCE WITH AMM TASK 80-11-10-400-002-A THE STARTER ON RT ENGINE WAS INSTALLED. TORQUE WRENCH SN: 1016901190 DUE DATE: 21/AUG/2019; TORQUE WRENCH SN: 0817902995 DUE DATE: 26/MAY/2019. ABR 11. INSPECTION WAS ACCOMPLISHED THIS REPORT IS CLOSED BY W/O 101724191 ENGINE REPLACE. OPERATIONAL TEST SATISFACTORY ESN OFF: 699103 ESN ON:  569983 IN ACCORDANCE WITH AMM 71-00-00-000-042-A ENGINE #2 SN 699103 WAS REMOVED. IN ACCORDANCE WITH AMM 71-00-00-400-042-A ENG 2 SN N569983 WAS INSTALLED. IAW AMM 71-00-00-710-003B-ENG AUTOMATIC START AND MINIMUN. CHECK IN ACCORDANCE WITH 71-00-00-710-003 WERE PERFORMED.
